# SDR JR2R20250701209

- Difficulty date: July 1, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N85355
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000691
- Aircraft time: 14,708 hours, 8,757 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17013238001
- Condition: Cracked
- Location: Zone 200
- Part time: 14,708 hours, 8,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF FLOOR BEAM 12 ANGLE CRACKED UNDER PILOTS SIDE COUNSIL IN THE FLIGHT DECK IS CRACKED AT INTERCOSTAL.
